# SDR EGR2003F00003

- Difficulty date: February 14, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N764LF
- Make and model: Skrsky S76A
- Aircraft serial: 760264
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED ODOR SIMULAR TO ELECTRICAL BURNING IN CABIN, WHILE CABIN HEATING WAS OPERATING AT LEVEL OFF CRUISE.  FLIGHT CANCELLED WITH LANDING MADE AT NEAREST SUITABLE LANDING AREA.  CABIN HEATING SYSTEM SWITCHED OFF WHILE AIRCRAFT WAS LANDED TO NEAREST SAFE LANDING AREA, ODOR BEGAN TO DISIPATE DURING MANUVER TO LAND.  NORMAL SHUTDOWN, UNEVENTFUL LANDING.  COULD NOT DUPLICATE DISCREPANCY.
